# SDR AALA201607229004

- Difficulty date: July 21, 2016
- Submitted: July 22, 2016
- Operation: Air carrier
- Aircraft: N206UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27808
- Aircraft time: 70,770 hours, 24,817 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bushing
- Condition: Damaged
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR AFT GIRT BAR MECHANISM LINK HAS A DAMAGED SPACER ON TORSION SPRING ASSEMBLY. REPLACED SPRING ASSEMBLY AND ADJUSTED GIRT BAR MECHANISM LINK PER AMM 20-11-00-912 AND TASK CARD 19C84252007.
